# SDR SWAA2022030369901

- Difficulty date: February 7, 2022
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N469WN
- Make and model: Boeing 737*
- Aircraft serial: 33859
- Aircraft time: 59,572 hours, 35,384 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 221BF
- Condition: Delaminated
- Location: Cabin Floor
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PASSENGER CABIN FLOOR PANEL 221BF HAS A DELAMINATED PREVIOUS REPAIR ON THE UPPER SKIN AFT AREA / FOUND THREE ADDITIONAL DAMAGE AREAS: THE FIRST IS LOCATED ON THE INBOARD EDGE; 8' FROM THE AFT EDGE; THE SECOND IS LOCATED ON THE INBOARD EDGE; 13' FROM THE AFT EDGE AND THE THIRD IS LOCATED ON THE OUTBOARD EDGE STARTING 2.5' FROM THE FORWARD EDGE AND RUNS 19.5' TOWERED THE AFT EDGE. ALL DAMAGE AREAS; INCLUDING THE ORIGINAL WRITE-UP; ON THE FLOOR PANEL ARE BEYOND ALLOWABLE LIMITS IAW SRM 53-00-50-1A-1 PARA 4.F AND WILL BE REPAIRED IAW SRM 53-00-50-2R-1. REMOVED AN APPROXIMATE 16.5'X3' AREA OF DISBONDED PREVIOUS REPAIR PLIES LOCATED ON THE AFT EDGE OF THE PANEL; ALSO REMOVED A 19.5'X1' AREA OF DAMAGED TOOLSIDE PLIES LOCATED ALONG THE OUTBOARD EDGE; AN APPROXIMATE 5.6'X4' AREA OF DISBONDED TOOLSIDE PLIES LOCATED ON THE INBOARD EDGE; 8' FROM THE AFT EDGE. AND AN APPROXIMATE 2'X.25' AREA OF DISBONDED TOOLSIDE PLIES LOCATED ON THE INBOARD EDGE; 13' FROM THE AFT EDGE REMOVED REMAINDER OF PREVIOUS REPAIR INCLUDING UNIDENTIFIED CORE; IAW SRM 53-00-50-2R-0 PARA 5.B; AND FOUND NEW REPAIR DIMENSION TO BE BEYOND THE SCOPE OF SRM 53-00-50-2R-1 AS WELL AS ALL OTHER SPECIFIC REPAIRS APPLICABLE TO THIS FLOORBOARD.;[04] ROBBED AIRWORTHY PANEL 221BF FROM A/C N465WN ON FAULT TTG8Q00AWE84 SINCE THE ORIGINAL PANEL WAS NOT REPAIRABLE PER SRM 53-00-50-2R-6 BECAUSE DAMAGE WAS GREATER THAN 10 SQUARE INCHES
